# SDR GUUA93832122208A

- Difficulty date: December 22, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 25,984 hours, 31,490 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LANDING GEAR HORN WILL NOT SILENCE EVEN THOUGH SILENCE BUTTON IS PUSHED.  REPLACED LT LANDING GEAR UPLOCK SWITCH. OPS CHECK GOOD.
